# SDR SWAA2023112423892

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 3,049 hours, 1,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR/GALLEY AREA HOLD HANDLE IS LOOSE<[01] TIGHTEN FWD ENTRY DOOR/GALLEY HOLD HANDLE PER STANDARD INDUSTRY PRACTICE (SIP).
